Alert archive / Utah / Red Flag Warnings in 2010

Red Flag Warning 9, NWS Salt Lake City, UT

June 23, 2010

NWS Salt Lake City, UT issued this red flag warning at Jun 23, 2010, 2:57 PM MDT. It took effect at Jun 24, 2010, 12:00 PM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 23, 2010, 2:57 PM MDT (20:57 UTC)
In effect from
Jun 24, 2010, 12:00 PM MDT
Expired
Jun 25, 2010, 9:00 PM MDT
In force
33 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WWUS85 KSLC 232057
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
257 PM MDT WED JUN 23 2010

UTZ439-240900-
/O.UPG.KSLC.FW.A.0004.100624T1800Z-100625T0300Z/
/O.NEW.KSLC.FW.W.0009.100624T1800Z-100625T0300Z/
/O.NEW.KSLC.FW.A.0005.100625T1800Z-100626T0300Z/
UTAHS DIXIE AND ZION CANYON-
257 PM MDT WED JUN 23 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE
439...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY.
THE FIRE WEATHER WATCH FOR THURSDAY IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. 

* AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON.

* WIND: SOUTHWEST WINDS 15-25 MPH WITH GUSTS AROUND 30 MPH.

* HUMIDITY: AFTERNOON RELATIVE HUMIDITIES OF 5-10 PERCENT WILL OCCUR.

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT IN
  HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY
  DRY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

UTZ434-240900-
/O.UPG.KSLC.FW.A.0004.100624T1800Z-100625T0300Z/
/O.NEW.KSLC.FW.W.0009.100624T1800Z-100625T0300Z/
/O.NEW.KSLC.FW.A.0005.100625T1800Z-100626T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
257 PM MDT WED JUN 23 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 434 BELOW 5000 FEET...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE
434 BELOW 5000 FEET...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING BELOW 5000 FEET...WHICH IS IN EFFECT FROM NOON TO
9 PM MDT THURSDAY. THE FIRE WEATHER WATCH FOR THURSDAY IS NO
LONGER IN EFFECT. A FIRE WEATHER WATCH BELOW 5000 FEET HAS ALSO
BEEN ISSUED. THIS FIRE WEATHER WATCH BELOW 5000 FEET IS IN EFFECT
FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. 

* AFFECTED AREA: FIRE ZONE 434 WEST CENTRAL DESERTS AND 
  MOUNTAINS. 

* WIND: SOUTHWEST WINDS 15-25 MPH WITH GUSTS UP TO 35 MPH.

* HUMIDITY: AFTERNOON RELATIVE HUMIDITIES OF 7-12 PERCENT WILL OCCUR.

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT IN
  HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY
  DRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

UTZ440-240900-
/O.UPG.KSLC.FW.A.0004.100624T1800Z-100625T0300Z/
/O.NEW.KSLC.FW.W.0009.100624T1800Z-100625T0300Z/
/O.NEW.KSLC.FW.A.0005.100625T1800Z-100626T0300Z/
SOUTH CENTRAL UTAH-
257 PM MDT WED JUN 23 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW 6500 FEET...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE
440 BELOW 6500 FEET...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING BELOW 6500 FEET...WHICH IS IN EFFECT FROM NOON TO
9 PM MDT THURSDAY. THE FIRE WEATHER WATCH FOR THURSDAY IS NO
LONGER IN EFFECT. A FIRE WEATHER WATCH BELOW 6500 FEET HAS ALSO
BEEN ISSUED. THIS FIRE WEATHER WATCH BELOW 6500 FEET IS IN EFFECT
FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING.

* AFFECTED AREA: FIRE ZONE 440 SOUTH CENTRAL UTAH.

* WIND: SOUTHWEST WINDS 15-25 MPH WITH GUSTS AROUND 30 MPH.

* HUMIDITY: AFTERNOON RELATIVE HUMIDITIES OF 6-10 PERCENT WILL
  OCCUR. 

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT IN
  HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY
  DRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
6 follow-up statements
327 
WWUS85 KSLC 240849
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
249 AM MDT THU JUN 24 2010

UTZ439-242200-
/O.CON.KSLC.FW.W.0009.100624T1800Z-100625T0300Z/
/O.CON.KSLC.FW.A.0005.100625T1800Z-100626T0300Z/
UTAHS DIXIE AND ZION CANYON-
249 AM MDT THU JUN 24 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
ZONE 439...

* AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON.

* WIND: SOUTHWEST WINDS 15-25 MPH WITH GUSTS AROUND 30 MPH.

* HUMIDITY: AFTERNOON RELATIVE HUMIDITIES OF 5-10 PERCENT WILL
  OCCUR.

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT
  IN HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE 
  CRITICALLY DRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

UTZ434-242200-
/O.CON.KSLC.FW.W.0009.100624T1800Z-100625T0300Z/
/O.CON.KSLC.FW.A.0005.100625T1800Z-100626T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
249 AM MDT THU JUN 24 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE
434 BELOW 5000 FEET...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
ZONE 434 BELOW 5000 FEET...

* AFFECTED AREA: FIRE ZONE 434 WEST CENTRAL DESERTS AND 
  MOUNTAINS BELOW 5000 FEET. 

* WIND: SOUTHWEST WINDS 15-25 MPH WITH GUSTS UP TO 35 MPH.

* HUMIDITY: AFTERNOON RELATIVE HUMIDITIES OF 7-12 PERCENT WILL
  OCCUR.

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT
  IN HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE 
  CRITICALLY DRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

UTZ440-242200-
/O.CON.KSLC.FW.W.0009.100624T1800Z-100625T0300Z/
/O.CON.KSLC.FW.A.0005.100625T1800Z-100626T0300Z/
SOUTH CENTRAL UTAH-
249 AM MDT THU JUN 24 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE
440 BELOW 6500 FEET...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
ZONE 440 BELOW 6500 FEET...

* AFFECTED AREA: FIRE ZONE 440 SOUTH CENTRAL UTAH BELOW 6500 
  FEET. 

* WIND: SOUTHWEST WINDS 15-25 MPH WITH GUSTS AROUND 30 MPH.

* HUMIDITY: AFTERNOON RELATIVE HUMIDITIES OF 6-10 PERCENT WILL 
  OCCUR.

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT
  IN HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE 
  CRITICALLY DRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
577 
WWUS85 KSLC 242159
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
359 PM MDT THU JUN 24 2010

UTZ439-250300-
/O.CAN.KSLC.FW.A.0005.100625T1800Z-100626T0300Z/
/O.CON.KSLC.FW.W.0009.000000T0000Z-100625T0300Z/
UTAHS DIXIE AND ZION CANYON-
359 PM MDT THU JUN 24 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439...
...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW
HUMIDITY FOR FIRE ZONE 439...

RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITY REMAINS IN
EFFECT UNTIL 900 PM THIS EVENING FOR UTAHS DIXIE AND ZION CANYON. THE
FIRE WEATHER WATCH FOR FRIDAY HAS BEEN CANCELLED.

* AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON.

* WIND: SOUTHWEST WINDS 15-25 MPH WITH GUSTS AROUND 30 MPH
  DECREASING AFTER 900 PM MDT.

* HUMIDITY: RELATIVE HUMIDITIES OF 5-10 PERCENT WILL CONTINUE INTO
  THIS EVENING BEFORE RECOVERING OVERNIGHT.

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT 
  IN HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE 
  CRITICALLY DRY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

UTZ434-251000-
/O.CAN.KSLC.FW.A.0005.100625T1800Z-100626T0300Z/
/O.EXT.KSLC.FW.W.0009.000000T0000Z-100626T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
359 PM MDT THU JUN 24 2010

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT FRIDAY FOR GUSTY
WINDS AND LOW HUMIDITY FOR FIRE ZONE 434 BELOW 5000 FEET...
...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW
HUMIDITY FOR FIRE ZONE 434 BELOW 5000 FEET...

THE RED FLAG WARNING FOR THE WEST CENTRAL DESERTS BELOW 5000 FEET
IS NOW IN EFFECT UNTIL 9 PM MDT FRIDAY.


* AFFECTED AREA: FIRE ZONE 434 WEST CENTRAL DESERTS BELOW 5000
  FEET.

* WIND: SOUTHWEST WINDS 15-25 MPH WITH GUSTS UP TO 30 MPH THIS
  EVENING. WINDS WILL DIMINISH OVERNIGHT ONLY TO INCREASE TO
  15-25 MPH WITH GUSTS TO 35 MPH ON FRIDAY AFTERNOON.

* HUMIDITY: RELATIVE HUMIDITIES OF 7-12 PERCENT WILL CONTINUE INTO
  THIS EVENING. ON FRIDAY AFTERNOON...RELATIVE HUMIDITIES WILL
  AGAIN FALL TO CRITICAL LEVELS IN THE 8-13 PERCENT RANGE.

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT IN
  HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY
  DRY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

UTZ440-250300-
/O.CAN.KSLC.FW.A.0005.100625T1800Z-100626T0300Z/
/O.CON.KSLC.FW.W.0009.000000T0000Z-100625T0300Z/
SOUTH CENTRAL UTAH-
359 PM MDT THU JUN 24 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW
6500 FEET...
...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW
HUMIDITY FOR FIRE ZONE 440 BELOW 6500 FEET...

THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW 6500
FEET. THE FIRE WEATHER WATCH FOR FRIDAY AFTERNOON HAS BEEN
CANCELLED. 

* AFFECTED AREA: FIRE ZONE 440 SOUTH CENTRAL UTAH BELOW 6500 FEET. 

* WIND: SOUTHWEST WINDS 15-25 MPH WITH GUSTS AROUND 30 MPH THIS
  EVENING...WILL DIMINISH AFTER SUNSET.

* HUMIDITY: RELATIVE HUMIDITIES OF 6-11 PERCENT WILL CONTINUE INTO
  THE EVENING BEFORE RECOVERING OVERNIGHT. 

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT IN
  HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY
  DRY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
669 
WWUS85 KSLC 250257
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
857 PM MDT THU JUN 24 2010

UTZ439-250400-
/O.EXP.KSLC.FW.W.0009.000000T0000Z-100625T0300Z/
UTAHS DIXIE AND ZION CANYON-
857 PM MDT THU JUN 24 2010

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

WINDS HAVE DECREASED BELOW WARNING CRITERIA THIS EVENING AND WILL
FURTHER DECREASE OVERNIGHT. IN ADDITION...RELATIVE HUMIDITIES WILL
RECOVER ABOVE 15 PERCENT.

$$

UTZ440-250400-
/O.EXP.KSLC.FW.W.0009.000000T0000Z-100625T0300Z/
SOUTH CENTRAL UTAH-
857 PM MDT THU JUN 24 2010

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW 6500 FEET...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING.

WINDS HAVE DECREASED BELOW WARNING CRITERIA THIS EVENING AND WILL
FURTHER DECREASE OVERNIGHT. IN ADDITION...RELATIVE HUMIDITIES WILL
RECOVER ABOVE 15 PERCENT.

$$

UTZ434-251130-
/O.CON.KSLC.FW.W.0009.000000T0000Z-100626T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
857 PM MDT THU JUN 24 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 434 BELOW 5000 FEET...

* AFFECTED AREA: FIRE ZONE 434 WEST CENTRAL DESERTS AND 
  MOUNTAINS BELOW 5000 FEET. 

* WIND: GUSTY SOUTHWEST WINDS WILL DIMINISH OVERNIGHT ONLY TO
  INCREASE AGAIN TO 15-25 MPH WITH GUSTS TO 35 MPH ON FRIDAY
  AFTERNOON.

* HUMIDITY: RELATIVE HUMIDITIES OF 7-12 PERCENT WILL RECOVER ABOVE
  15 PERCENT OVERNIGHT. HOWEVER...ON FRIDAY AFTERNOON...RELATIVE
  HUMIDITIES WILL AGAIN FALL TO CRITICAL LEVELS IN THE 8-13
  PERCENT RANGE.

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT
  IN HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE 
  CRITICALLY DRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
782 
WWUS85 KSLC 250957
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
357 AM MDT FRI JUN 25 2010

UTZ439-252200-
/O.EXB.KSLC.FW.W.0009.100625T1700Z-100626T0300Z/
UTAHS DIXIE AND ZION CANYON-
357 AM MDT FRI JUN 25 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
MDT THIS EVENING. 

* AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON.

* WIND: GUSTY SOUTHWEST WINDS WILL INCREASE AGAIN ON FRIDAY
  AFTERNOON TO 15-25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY: RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT BY LATE
  FRIDAY MORNING OR EARLY FRIDAY AFTERNOON. 

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT 
  IN HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE 
  CRITICALLY DRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

UTZ434-252200-
/O.CON.KSLC.FW.W.0009.000000T0000Z-100626T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
357 AM MDT FRI JUN 25 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 434 BELOW
5000 FEET...

* AFFECTED AREA: FIRE ZONE 434 WEST CENTRAL DESERTS AND 
  MOUNTAINS BELOW 5000 FEET. 

* WIND: GUSTY SOUTHWEST WINDS HAVE DIMINISHED OVERNIGHT...BUT WILL
  INCREASE AGAIN TO 15-25 MPH WITH GUSTS TO 35 MPH ON FRIDAY
  AFTERNOON.

* HUMIDITY: RELATIVE HUMIDITIES HAVE RECOVERED ABOVE 15 PERCENT
  OVERNIGHT. HOWEVER...ON FRIDAY AFTERNOON... RELATIVE HUMIDITIES
  WILL AGAIN FALL TO CRITICAL LEVELS BELOW 15 PERCENT.

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT 
  IN HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE 
  CRITICALLY DRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
927 
WWUS85 KSLC 252017
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
217 PM MDT FRI JUN 25 2010

UTZ439-260300-
/O.CON.KSLC.FW.W.0009.000000T0000Z-100626T0300Z/
UTAHS DIXIE AND ZION CANYON-
217 PM MDT FRI JUN 25 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439...

* AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON.

* WIND: GUSTY SOUTHWEST WINDS 15-25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY: RELATIVE HUMIDITIES WILL REMAIN BELOW 15 PERCENT
  THROUGH THIS EVENING.

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT 
  IN HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE 
  CRITICALLY DRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

UTZ434-260300-
/O.CON.KSLC.FW.W.0009.000000T0000Z-100626T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
217 PM MDT FRI JUN 25 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 434 BELOW
5000 FEET...

* AFFECTED AREA: FIRE ZONE 434 WEST CENTRAL DESERTS AND 
  MOUNTAINS BELOW 5000 FEET.

* WIND: GUSTY SOUTHWEST WINDS 15-25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY: RELATIVE HUMIDITIES WILL REMAIN BELOW 15 PERCENT
  THROUGH THIS EVENING.

* IMPACTS: THE WINDS WILL COMBINE WITH LOW HUMIDITIES TO RESULT 
  IN HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE 
  CRITICALLY DRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
269 
WWUS85 KSLC 260308
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
908 PM MDT FRI JUN 25 2010

UTZ434-439-260415-
/O.EXP.KSLC.FW.W.0009.000000T0000Z-100626T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
908 PM MDT FRI JUN 25 2010

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY
FOR FIRE ZONES 434 AND 439...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

WINDS HAVE DECREASED BELOW WARNING CRITERIA THIS EVENING AND WILL
CONTINUE TO DIMINISH OVERNIGHT. IN ADDITION...RELATIVE HUMIDITIES
WILL RECOVER ABOVE 15 PERCENT.

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jun 23, 10:41 AM MDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jun 23, 10:41 AM MDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1041 AM MDT WED JUN 23 2010

.SYNOPSIS...AN UPPER LEVEL RIDGE WILL REMAIN OVER THE GREAT BASIN
THROUGH THURSDAY. THIS WILL KEEP WARM AND DRY SOUTHWEST FLOW IN
PLACE OVER UTAH AND SOUTHWEST WYOMING. A WEAK PACIFIC STORM
SYSTEM WILL PASS THROUGH THE AREA FRIDAY AND SATURDAY...WITH HIGH
PRESSURE RETURNING ON SUNDAY.

&&

.DISCUSSION...UPPER LEVEL RIDGE REMAINS OVER THE GREAT BASIN THIS
MORNING AS A WEAK UPPER LEVEL TROUGH APPROACHES THE WEST COAST.
THIS WILL LEAD TO A CONTINUATION OF WARM AND DRY CONDITIONS ACROSS
UTAH AND SOUTHWEST WYOMING THROUGH THURSDAY. HOWEVER...THERE IS A
BIT OF HIGH LEVEL MOISTURE STREAMING NORTHEAST THROUGH NEVADA ON
THE DOWNSTREAM SIDE OF THE APPROACHING TROUGH. THIS WILL BRING
SOME HIGH CLOUDS INTO NORTHWEST UTAH THIS AFTERNOON AND HAVE ADDED
THIS TO GRIDS THIS MORNING. OTHERWISE...SUNNY SKIES WILL CONTINUE
OVER THE STATE.

WITH 700 HPA TEMPERATURES OF +9C AT SALT LAKE CITY AND +12C AT
FLAGSTAFF THIS MORNING EXPECT QUITE A WARM DAY. FORECASTS HAVE
BEEN A COUPLE OF DEGREES TOO COOL IN PORTIONS OF THE SOUTHWEST
AND NORTHWEST DESERTS THE PAST COUPLE OF DAYS AND MADE MINOR
TEMPERATURE ADJUSTMENTS IN THOSE LOCATIONS. CURRENT GRIDS IN VERY GOOD
SHAPE...SO ONLY MINOR ADJUSTMENTS THIS MORNING.

&&

.AVIATION...THE KSLC TERMINAL WILL SEE VFR CONDITIONS THROUGHOUT THE
DAY WITH MOSTLY CLEAR SKIES. SOUTHEAST WINDS ARE EXPECTED TO SHIFT
TO THE NORTHWEST BETWEEN 17Z AND 19Z.

&&

.FIRE WEATHER...SOUTHWEST FLOW WILL RESULT IN DRY AND MILD
CONDITIONS OVER THE FIRE DISTRICT TODAY. THE FLOW WILL INCREASE
TOMORROW IN RESPONSE TO A PACIFIC TROUGH MOVING TOWARD THE
AREA...RESULTING IN SOME GUSTY WINDS. COMBINED WITH THE DRY
AIRMASS...THIS IS LIKELY TO PRODUCE SEVERE FIRE WEATHER CONDITIONS
WHERE FUELS ARE CRITICAL. GOING FIRE WEATHER WATCH WILL LIKELY BE
UPGRADED TO A RED FLAG WARNING THIS AFTERNOON. COLD FRONT IS
EXPECTED TO MOVE INTO NORTHERN UTAH ON FRIDAY...BUT SOUTHERLY WINDS
MAY STILL RESULT IN AREAS OF SEVERE FIRE WEATHER CONDITIONS FRIDAY
AFTERNOON.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING BELOW 5000 FEET FOR UTZ434.

     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR UTZ439.

     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING BELOW 6500 FEET FOR UTZ440.

WY...NONE.
&&

PUBLIC...GRAHAM
FIRE WEATHER...TRAPHAGAN
AVIATION...TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 23, 4:11 AM MDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
411 AM MDT WED JUN 23 2010

UTZ001>016-019>021-517-518-WYZ021-241015-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
411 AM MDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WITH A WARM AND DRY AIRMASS ALREADY IN PLACE...AN INCREASING
SOUTHWESTERLY FLOW MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS
ON THURSDAY.  CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN BE
POSSIBLE ON FRIDAY...PRIMARILY OVER SOUTHERN UTAH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:57 PM MDTFire Weather WatchSLC25 hr

Nearby

Red Flag Warnings in Utah, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.